# SDR IXXA0500019O

- Difficulty date: March 15, 2003
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,277 hours, 30,617 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Part number: 4771392501
- Part serial: UNKNOWN
- Condition: Broken
- Location: Mlg
- Part time: 94,277 hours, 30,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RAISED THE DOORS NOT LATCHED LIGHT, GEAR NOT LATCHED LIGHT AND SECONDARY RIGHT DOOR LIGHT STAYED ILLUMINATED.  RECYCLED LANDING GEAR.  GEAR DOWN INDICATIONS NORMAL RIGHT GEAR SEEMED TO INDICATE DOWN VERY QUICKLY.  GEAR WAS RAISED WITH SAME INDICATIONS AS BEFORE.  FLIGHT WAS CONTINUED USING GEAR EXTENED PROCEDURES.  CREW LANDED AIRCRAFT AT HKJK WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT MAIN LANDING GEAR AND FOUND RETRACT PIN BROKEN.  REMOVED AND REPLACED PIN PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
